1. On a difference scheme of high-order accuracy for elliptic systems. (Russian) Soobshch. Akad. Nauk Gruzin. SSR 71 (1973), No. 2, 285-288.

  2. Two-layer schemes of high-order accuracy for systems of parabolic equations. (Russian) Soobshch. Akad. Nauk Gruzin. SSR 72 (1973), No. 1, 25-28.

  3. Triple-layer economical difference schemes of increased order of accuracy for hyperbolic system. (Russian) Soobshch. Akad. Nauk Gruzin. SSR 72 (1973), No. 2, 289-292.

  4. Three-level economical difference schemes of high-order accuracy for parabolic systems. (Russian) Soobshch. Akad. Nauk Gruzin. SSR 74 (1974), No. 3, 553-556.

  5. A scheme of higher-order accuracy for the solution of the third boundary value problem for the equation in a p-dimensional parallelepiped. (Russian) Soobshch. Akad. Nauk Gruzin. SSR 86 (1977), No. 2, 281-284.

  6. A two-layer scheme of higher order accuracy for solving the third boundary value problem of a p-dimensional heat equation. (Russian) Soobshch. Akad. Nauk Gruzin. SSR 89 (1978), No. 2, 297-300.

  7. A high-order accuracy difference scheme of Dirichlet problem for the Laplace equation with discountinuous boundary conditions. (Russian) Soobshch. Akad. Nauk Gruzin. SSR 92 (1978), No. 1, 29-32.

  8. Uniformly convergent three-layer difference schemes of higher-order accuracy for a multidimensional heat equation. (Russian) Soobshch. Akad. Nauk Gruzin. SSR 92 (1978), No. 2, 285-288.

  9. On one approach to the difference method of solving the bending problem of orthotropic plates. (Russian) Soobshch. Akad. Nauk Gruzin. SSR 96 (1979), No. 2, 281-284.

  10. On the approximate solution of some systems of nonlinear Volterra integral equations of the second kind (with G. D. Pavlenishvili). (Russian) Soobshch. Akad. Nauk Gruzin. SSR 99 (1980), No. 2, 313-316.

  11. Difference schemes for a mixed boundary value problem of the static theory of elasticity in a rectangle. (Russian) Theory and numerical methods of calculating plates and shells, Vol. II, Tbilis. Gos. Univ., Tbilisi, 1984, 33-36.

  12. About the question on accuracy estimates of the Richardson extrapolation method for strongly elliptic systems. (Russian) Soobshch. Akad. Nauk Gruzin. SSR 118 (1985), No. 1, 45-48.

  13. On the order of convergence of difference schemes for an elliptic equation with mixed boundary conditions. (Russian) Soobshch. Akad. Nauk Gruzin. SSR 118 (1985), No. 2, 285-288.

  14. On the order of convergence of difference schemes for elliptic systems with solutions from Sobolev spaces (with G. I. Sulkhanishvili). (Russian) Trudy Tbiliss. Mat. Inst. Razmadze 87 (1987), 21-28.

  15. Convergence of some difference schemes for elliptic equations with variable coefficients. (Russian) Trudy Tbiliss. Mat. Inst. Razmadze 90 (1988), 16-24.

  16. Schemes of high accuracy for an elliptic equation with mixed derivative (with V. G. Prikazchikov). (Russian) Differentsialnye Uravneniya 25 (1989), No. 9, 1622-1624.

  17. The convergence in  of a difference solution of the Dirichlet problem. (Russian) Zh. Vychisl. Mat. Mat. Fiz. 30 (1990), No. 3, 470-474; English transl.: USSR Comput. Math. Math. Phys. 30 (1990), No. 2, 89-92.

  18. On the convergence of the difference solution of the first biharmonic boundary value problem (with M. G. Mirianashvili). Numerical methods, Proc. Conf., Miskolc/Hungary, 1990, Colloq. Math. Soc. Janos Bolyai 59 (1991), 133-143.

  19. On the application of the net method to the solution of one class of problems of the theory of optimal control (with D. Devadze). (Russian) Current problems of applied mathematics and cybernetics, Tbilisi University Press, 1991, 53-56.

  20. On the convergence of Richardson's extrapolation method for elliptic equations. (Russian) Trudy Tbiliss. Mat. Inst. Razmadze 96 (1991), 3-14.

  21. On the convergence in  of difference solutions for an elliptic equation with mixed boundary conditions (with M. D. Chkhartishvili ). (Russian) Bull. Georgian Acad. Sci. 148 (1993), No. 2, 180-184.

  22. On the convergence of the difference schemes on  for one mixed boundary value problem of theory of elasticity (with M. Chkhartishvili). Bull. Georgian Acad. Sci. 153 (1996), No. 2, 195-198.

  23. On the rate of convergence of the difference solution of the bending problem of the orthotropic plates. Proc. A. Razmadze Math. Inst. 118 (1998), 21-32.

  24. The convergence of the difference solution to the third boundary value problem of elasticity theory. (Russian) Zh. Vychisl. Mat. Mat. Fiz. 38 (1998), No. 2, 310-314; English transl.: Comput. Math. Math. Phys. 38 (1998), No. 2, 300-304.

  25. The difference schemes of high order accuracy for elliptic equations with lower derivatives. Proc. A. Razmadze Math. Inst. 117 (1998), 1-6.

  26. On the definition of a nonlocal trace of a function. Rep. Enlarged Sess. Semin. I. Vekua Inst. Appl. Math. 13 (1998), No. 2, 2-5.

  27. The convergence in  of the difference solution to the third boundary value problem of elasticity theory. Rep. Enlarged Sess. Semin. I. Vekua Inst. Appl. Math.  14 (1999), No. 3, 24-26.

  28. On the solvability of a nonlocal boundary value problem in the weighted Sobolev spaces. Proc. A. Razmadze Math. Inst. 119 (1999), 3-11.

  29. The convergence rate of a finite-difference solution of the first boundary value problem for a fourth-order elliptic equation. (Russian) Differentsialnye Uravneniya 35 (1999), No. 7, 958-963; English transl.: Differ. Equations 35 (1999), No. 7, 967-973.

  30. Finite difference schemes for elliptic equations with mixed boundary conditions. Proc. A. Razmadze Math. Inst. 122 (2000), 21-31.

  31. Finite difference schemes for some mixed boundary value problems. Proc. A. Razmadze Math. Inst. 127(2001), 77-87.

  32. On convergence of difference schemes for the third boundary value problem of elasticity theory. (Russian) Zh. Vychisl. Mat. Mat. Fiz. 41 (2001), No. 8, 1242-1249; Englsh transl.: Comput. Math. Math. Phys. 41 (2001), No. 8, 1182-1189.

  33. On the convergence of finite difference scheme for one nonlocal elliptic boundary value problem. Publ. Inst. Math. (Beograd) (N.S.) 70(84) (2001), 69-78.

  34. On a nonlocal boundary value problem for a two-dimensional elliptic equation. Comput. Methods Appl. Math. 3 (2003), No. 1, 35-44.

  35. On the convergence rate of a difference solution of a nonlocal boundary value problem for an elliptic equation. (Russian) Differentsialnye Uravneniya 39 (2003), No. 4, 896-903.